MathSciNet Relay Station
MathSciNet bibliographic data
MR1166356 43A15 (43A07 46J99)
Forrest, Brian; Skantharajah, Mahatheva A note on a type of approximate identity in the Fourier algebra. Proc. Amer. Math. Soc. 120 (1994), no. 2, 651–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement